Lupus or Medication?
Establish the reason for your hair loss. Is it lupus or could the hair loss be due to the medication you’re taking? If it’s medication-related, then speak to your doctor about changing medications.
Start Lupus Treatment as Soon as Possible
The sooner you start lupus treatment, the better and the less likely you are to suffer from hair loss. Speak to your doctors and push to get a diagnosis as quickly as possible if you suspect you have lupus.
Follow Your Medication Instructions
Ensure you always take your medication as directed, at the right time. Don’t skip your medication for any reason unless directed to do so by your doctor.
Be Aware of the Medication You’re Taking
Do your homework. Is the medication known to cause side effects like hair loss? Speak to your doctor about alternatives if this is the case.
Take Note of Any Rashes or Scaliness
Any rashes or scaliness on the skin could also be happening on your scalp and contributing towards hair loss. If you spot any rashes or scaliness, contact your doctor.